# SDR AALA20161228006

- Difficulty date: December 24, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 23,743 hours, 9,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT AFT EXIT DOOR IS BROKEN.  REMOVED AND REPLACED EXIT SIGN IAW AMM 33-51-01.  OPERATIONAL CHECKED GOOD.
